Publication
Title
A Petri net model of a continuous flow transfer line with unreliable machines
Author
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0377-2217
Volume/pages
152:1(2004), p. 248-262
ISI
000185697000018
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 06.07.2017
To cite this reference